RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 787–792 (Mi mz790)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact Non-Self-Similar Solutions of the Equation

È. I. Semenov, G. A. Rudykh

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: In this paper, we obtain new exact non-self-similar solutions of the nonlinear diffusion equation
$$ u_t=\Delta \ln u,\quad u\triangleq u(\mathbf x,t):\Omega\times\mathbb R^+\to\mathbb R, \quad\mathbf x\in\mathbb R^n, $$
where $\Omega\subset\mathbb R^n$ is the domain and $\mathbb R^+=\{t:0\le t<+\infty\}$, $u(\mathbf x,t)\ge0$ is the temperature of the medium.

DOI: https://doi.org/10.4213/mzm790

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 714–719

Bibliographic databases:

UDC: 517.956
Received: 13.05.1996
Revised: 25.12.1997

Citation: È. I. Semenov, G. A. Rudykh, “Exact Non-Self-Similar Solutions of the Equation”, Mat. Zametki, 70:5 (2001), 787–792; Math. Notes, 70:5 (2001), 714–719

Citation in format AMSBIB
\Bibitem{SemRud01}
\by \`E.~I.~Semenov, G.~A.~Rudykh
\paper Exact Non-Self-Similar Solutions of the Equation
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 787--792
\mathnet{http://mi.mathnet.ru/mz790}
\crossref{https://doi.org/10.4213/mzm790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882352}
\zmath{https://zbmath.org/?q=an:1028.35083}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 714--719
\crossref{https://doi.org/10.1023/A:1012943313941}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200014}


Linking options:
  • http://mi.mathnet.ru/eng/mz790
  • https://doi.org/10.4213/mzm790
  • http://mi.mathnet.ru/eng/mz/v70/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. I. Semenov, “Properties of the fast diffusion equation and its multidimensional exact solutions”, Siberian Math. J., 44:4 (2003), 680–685  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:96
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020